# SDR UPS05144871

- Difficulty date: July 8, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0812
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LAV EMERGENCY LIGHT INOP.  RELAMPED, WORKED OK.
